# SDR CA150224007

- Difficulty date: February 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT EXPERIENCED THE RT PROPELLER GOING TO FLAT PITCH SHORT FINAL, WITH ASSOCIATED YAW OF 35-40 DEGREES.  FULL RUDDER AUTHORITY WAS UNABLE TO CORRECT THE YAW.  A GO-AROUND WAS INITIATED. GIVEN THE VFR CONDITIONS THE ACFT RETURNED IN THE PATTERN FOR A SECOND ATTEMPT.  NO ABNORMAL OR WARNING ANNUNCIATORS WERE ILLUMINATED. THE SECOND ATTEMPT RESULTED IN THE SAME NON-RECOVERABLE YAW. A SECOND GO-AROUND WAS INITIATED.  ACFT RETURNED A THIRD TIME TO THE LONGEST AVAILABLE RUNWAY AND LANDED WITH APPROXIMATELY 15-18 PERCENT POWER.  THE THIRD ATTEMPT RESULTED IN A NORMAL LANDING.  AFTER LANDING, THE SUBSEQUENT TAXI AND GROUND MANEUVERING WAS NORMAL AND UNEVENTFUL.
